@article{bwmeta1.element.bwnjournal-article-bcpv27z2p323bwm, author = {Maire, H.}, title = {Hypoelliptic systems of complex vector fields}, journal = {Banach Center Publications}, volume = {27}, year = {1992}, pages = {323-326}, zbl = {0823.35038}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-bcpv27z2p323bwm} }
Maire, H. Hypoelliptic systems of complex vector fields. Banach Center Publications, Tome 27 (1992) pp. 323-326. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-bcpv27z2p323bwm/
[000] [1] P. Bolley, J. Camus et J. Nourrigat, La condition de Hörmander-Kohn pour les opérateurs pseudodifférentiels, Comm. Partial Differential Equations 7 (1982), 187-221. | Zbl 0497.35086
[001] [2] G. B. Folland and J. J. Kohn, The Neumann Problem for the Cauchy-Riemann Complex, Ann. of Math. Stud. 75, Princeton Univ. Press, Princeton 1972. | Zbl 0247.35093
[002] [3] B. Helffer et J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Progr. Math. 58, Birkhäuser, 1985. | Zbl 0568.35003
[003] [4] L. Hörmander, The Analysis of Linear Partial Differential Operators IV, Springer, Berlin 1985. | Zbl 0612.35001
[004] [5] J. J. Kohn, Differential Complexes, Séminaire de Math. Sup., Univ. de Montréal, 1972. | Zbl 0249.35067
[005] [6] H. M. Maire, Necessary and sufficient conditions for maximal hypoellipticity of ∂̅b, in: Lecture Notes in Math. 1324, Springer, Berlin 1988, 178-185.
[006] [7] H. M. Maire, Polynômes homogènes réels avec gradient à singularité isolée, Enseign. Math., to appear.
[007] [8] L. Nirenberg and F. Treves, On local solvability of linear partial differential equations I, Comm. Pure Appl. Math. 23 (1970), 1-38. | Zbl 0191.39103
[008] [9] J. Nourrigat, Systèmes sous-elliptiques II, Invent. Math. 104 (1991), 377-400. | Zbl 0771.35086